# SDR SIMA20130413005

- Difficulty date: April 13, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 32,389 hours, 29,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 6353
- Condition: Damaged
- Location: Captain’S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2907,  CAPTAIN’S FLASHLIGHT WAS DAMAGED.   REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
